# SDR IPXA2017082120798

- Difficulty date: August 21, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N349UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37947
- Aircraft time: 12,891 hours, 4,751 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES DURING TAKEOFF AND CLIMBOUT. ISOLATED PROBLEM TO THE RIGHT PACK.  ENGINE RUN PERFORMED IAW MM 71-00-00-2.  NO SIGNS OF OIL LEAKS OR BLEED SYS CONTAMINATION.  RAN RT PACK. CHECKED ALL RANGES AND MODES. NO FUMES OR ODORS. NO LEAKS.
